# SDR 96ZZZX5820

- Difficulty date: November 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Flexjet, LLC, repair station DJFR206D
- Aircraft: N425AS
- Make and model: Lear 35A
- Aircraft serial: 281
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line Assy
- Part number: 26070144
- Condition: Worn
- Location: Hyd
- Part time: 8,394 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION DISCOVERED LINE CHAFED UNDER ADEL CLAMP.  REMOVAL DISCLOSED RUBBER FROM CLAMP PARTIALLY MISSING AND LINE WORN 50 PERCENT OF WALL THICKNESS.  RUBBER ON OUTSIDE OF CLAMP STILL IN PLACE MAKING IT HARD TO NOTICE.
